RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 425–436 (Mi mz1299)  

This article is cited in 3 scientific papers (total in 3 papers)

Polynomial approximation of functions with given order of the $k$th generalized modulus of smoothness

M. K. Potapov, G. N. Kazimirov

M. V. Lomonosov Moscow State University

Abstract: The problem of approximation by algebraic polynomials is considered on function classes characterized by the value of the $k$th generalized modulus of smoothness defined by the Jacobi generalized shift operator.

DOI: https://doi.org/10.4213/mzm1299

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 374–383

Bibliographic databases:

UDC: 517.5
Received: 17.07.1996

Citation: M. K. Potapov, G. N. Kazimirov, “Polynomial approximation of functions with given order of the $k$th generalized modulus of smoothness”, Mat. Zametki, 63:3 (1998), 425–436; Math. Notes, 63:3 (1998), 374–383

Citation in format AMSBIB
\Bibitem{PotKaz98}
\by M.~K.~Potapov, G.~N.~Kazimirov
\paper Polynomial approximation of functions with given order of the $k$th generalized modulus of smoothness
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 425--436
\mathnet{http://mi.mathnet.ru/mz1299}
\crossref{https://doi.org/10.4213/mzm1299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631889}
\zmath{https://zbmath.org/?q=an:0920.41007}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 374--383
\crossref{https://doi.org/10.1007/BF02317785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1299
  • https://doi.org/10.4213/mzm1299
  • http://mi.mathnet.ru/eng/mz/v63/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, “Coincidence of classes of functions defined by the generalized shift operator or by the order of best polynomial approximation”, Math. Notes, 66:2 (1999), 190–202  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. Sh. Omanadze, “Complexity properties of recursively enumerable sets and $bsQ$-completeness”, Math. Notes, 68:4 (2000), 476–480  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. K. Potapov, “Direct and Inverse Theorems of Approximation Theory for the $m$th Generalized Modulus of Smoothness”, Proc. Steklov Inst. Math., 232 (2001), 281–289  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:126
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020